I have had three breast augmentations. The last surgery was after 12 years with saline implants and the right side had stage 4 contracture. My Dr. replaced the implants and said he could fix the problem 2 weeks later it happened again. I have done all of the massaging etc. I have had Zerona lazer treatments which were successful for the contracture of the implant it self. What can be done to fix this problem? Photo upon request.
Breast Augmentation and Contraction with Heavy Scaring. What Can Be Done to Fix the Problem?
Doctor Answers 5
Recurrent Capsular Contracture
While it is unlikely that you developed a recurrent capsular contracture after 2 weeks, your history makes the risk higher for you than those patients who have never had capsular contracture. If this progresses and does not soften I would recommend removal of the implants and capsules, treatment with Singulair, and a period of at least 6 months before considering reaugmentation.
Have a question? Ask a doctor
Capsular Contraction at 2 weeks?
I agree, it is almost unheard of for contraction to occur at 2 weeks. I would recommend removal and re-plantation 6 months later and consider use of Strattice, we have had good success in re-current capsular contraction.
Capsular contracture not possible two weeks after surgery.
I don't think capsular contracture is even possible two weeks after an operation. Texturized implants have no influence on contracture. Any benefit from laser treatment is a mirage. Stratus is been reported to decrease the incidence but I don't have any personal experience. Consider moving the implants to a new venue that is, sub muscular if they are presently sub glandular or sub glandular they are presently sub muscular.
You might also like...
Recurrent capsular contracture
It is almost unheard of for a capsule to develop after only two weeks. Would need more information about the problem, photos and an examination to suggest your next step. This could include Remove the implants and do not replace. Consider textured implants, consider the use of an ADM such as Strattice. Sounds like you are at a high risk of developing the problem again.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.